教師資料查詢 | 類別: 期刊論文 | 教師: 何啟東 Ho, Chii-dong (瀏覽個人網頁)

標題:Optimal Zone Lengths in Multi-pass Zone-Refining Processes
學年85
學期1
出版(發表)日期1996/10/01
作品名稱Optimal Zone Lengths in Multi-pass Zone-Refining Processes
作品名稱(其他語言)
著者Chii-Dong Ho; Ho-Ming Yeh; Tzuoo-Lun Yeh
單位
出版者
著錄名稱、卷期、頁數Separations Technology 6(4), pp.227–233
摘要A method for determining the optimum zone length for maximum separation in multi-pass zone-refining processes is described. Numerical values of the optimum zone lengths and their corresponding maximum separations for up to ten passes are presented. The optimum zone length is found to increase with the distribution coefficient but decreases when the pass number increases. Considerable improvement in separation may be obtained if zone refining is operated at the optimum zone length, except for higher distribution coefficients.
關鍵字Zone refining;Multi-pass;Optimum zone length
語言英文
ISSN
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別瑞士
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!